Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

marklein

Member
  • Posts

    9
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Male
  • Location
    MONTREAL, CANADA

Recent Profile Visitors

913 profile views
  1. VEGAS GIRL: BASED ON MY PERSONAL EXPERIENCE, BRANDED DRUGS WORK BETTER THAN GENERICS ONES...JUST LIKE PAIN MEDICATION, LIKE ADVIL A BRANDED ONE THAT WORKS FOR ME IN JUST A COUPLE OF MINUTES COMPARE TO 2 GENERIC IBUFROFEN DRUGS WHICH WILL TAKE TIME TO DIMINISH THE PAIN....ROCHE PULLED OUT ACCUTANE BCOZ OF THE EXISTING LAWSUITS AND BECAUSE OF INCREASING NO. OF GENERICS WHICH AFFECTED THEIR SALES...EVEN MY DERM SAID THAT SHE PREFERS ROCHE'S ACCUTANE.....IN UR CASE, SINCE U R IN THE US, I THINK IT
  2. VEGASGURL: if i read it correcly, u said that ur pimples r now inflammatory...but anyway, when my derm is about to prescribe me an accutane, i suggested to give me the branded one from ROCHE because i dont trust the other generic brands like amnessteen, claravis etc...
  3. i think ur IB is due to the change of accutane brand and a decreased in dosage...to see mark improvements on accutane, the dosage should be increased starting from 2-3rd month...i was bumped from 50mg to 60 mg on my second month and my skin is perfect up to now that im on my 70th day....
  4. I WOULD RATHER STAY IN ACCUTANE FOR A BIT LONGER BECAUSE THE LONGER YOU TAKE IT, THE LONGER THE REMISSION AND THE GREATER IS THE IMPROVEMENT...BUT SOME DERM PRESCRIBE IT A BIT LONGER DEPENDING ON THE DOSE...IF THE DOSE IS HIGH, IDEALLY ITS FOR 5-6MONTHS...
  5. BREEZY: WELL IF U WANT TO COVER UR ACNE SCAR, LIQUID FOUNDATION WORKS FOR ME....U SHOULD CAREFULLY CHOOSE WHICH FOUNDATION COMPLIMENTS UR SKIN TONE...THATS THE SECRET... BDONPOWERLIFTER: GOODLUCK ON UR ACCUTANE JOURNEY...IM ON MY 7OTH DAY AND EVERYTHING WORKS PERFECT...NO BREAK-OUT FOR THE PAST 3 WEEKS....IM ON 60MG PER DAY
  6. IF I WERE U ILL CHANGE MY DERM AND OF COURSE NEVER TELL THAT U R ON UR FOURTH COURSE BCOZ NO DOCTOR WILL EVER GIVE U AN ACCUTANE.....U NEED A DERM WHO HAS DETERMINATION TO HELP ACNE SUFFERERS.....IN MY CASE, I THOUGHT THAT MY DERM WILL NEVER GIVE ME THIS DRUG BCOZ MINE IS NOT VERY SEVERE BUT PERSISTENT...AND I ONLY WEOGH 54 KG AND FOR THE FIRST MONTH SHE GAVE ME 50MG DOSE FOLLOWED BY 60MG FOR THE SUCCEEDING MONTH.....IN JUST ONLY 2 MONTHS, I HAD CLEAR SKIN...COMPARE TO OTHER DERM WHO WILL PRESCR
  7. im a bit shy to tell this but yes everytime i go out, i wear make-up...but im a guy...its my acne that caused me to do this bcoz my frends always compliment me for having clear skin yet i just broke out horribly...i used liquid foundation and everytime i go out, i always ask my sister if its obvious and i always check my face with the mirror in direct sunlight...it does a trick coz i also ask my closed friends if my make up is visible and they said " R u sure u put someting on ur face? u must b
  8. perhaps ur dose is too low for your body weight because the succes of accutane is dose-related...and u started so early so more likely its ur horrone which makes u break out...
  9. IM ALSO ON MY 50TH DAY, 60 MG AND I ALSO NOTICE THE REDNESS ON MY URETHRA...IM NOT SEXUALLY ACTIVE BUT RECENTLY, I REGULARLY MASTURBATING AND I HAVE BEEN THINKING IT WAS THE REASON WHY IT TURNED RED AND A BIT PAINFUL...THERE'S NO DISCHARGE AND FOUL ODOUR TOO....
×